# SDR ASAA0180072

- Difficulty date: February 16, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PRE-FLIGHT CHECK, L1 DOOR EMERGNECY SLIDE LANYARD WAS FOUND TO BE DETACHED.  REATTACHED LANYARD BETWEEN GIRT BAR AND SLIDE COVER.  (M)
